# SDR FDEA202306261109

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24331
- Aircraft time: 62,247 hours, 40,411 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 146T56516
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L.WING L/E #3 SLAT IS CORRODED ON THE LOWER ATTACH ANGLE FOR COVE SKIN.. REMOVED AND REPLACE #3 SLAT ASSY ON FEDEX N/R N00374 AND HAECO N/R 22374.  PER B757 AMM 27-81-02-4.
